Cookie Consent by FreePrivacyPolicy.com

Ibuprofen Tablets 400mg Pack of 24 (Brand May Vary)

Ibuprofen Tablets 400mg Pack of 24 (Brand May Vary)
£1.99

Availability: Out of Stock Out of stock

Ibuprofen Tablets 400mg Pack of 24

Ibuprofen 400mg Tablets are used for the relief of rheumatic and muscular pain, pain of non-serious arthritic conditions, backache, neuralgia, headache and migraine, dental pain and period pains. They are also for the relief of feverishness, colds and influenza.

Ingredients

Each coated tablet contains: Ibuprofen 400mg. Also contains: Lactose, Sucrose, E110. See leaflet for further information.

Usage

For oral use only. The tablets should be swallowed with a drink of water, preferably with or after food. Unless otherwise directed by a doctor: Adults, the elderly and adolescents of 12 to 17 years: Take 1 tablet up to 3 times a day. The dose should not be repeated more frequently than every 4 hours and not more than 3 tablets should be taken in any 24 hour period.

Please read the leaflet enclosed before taking this product.

Warnings

Do not give to children under 12 years of age. Adults and the elderly: If this medicinal product is required for more than 10 days, or if symptoms persist or worsen, consult your doctor. Adolescents: If this medicinal product is required for more than 3 days, or if symptoms persist or worsen, consult your doctor. Do not take if you have a stomach ulcer, perforation or bleeding, are allergic to ibuprofen or any other ingredient, or to aspirin or other painkillers.

Do not take if you are in the last 3 months of pregnancy. Consult a doctor before taking if you have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver kidney or bowel problems, are a smoker or are pregnant.

There isn't a product description for this option. Check back soon.

There isn't a product description for this option. Check back soon.

Product Features

  • Pain relief tablets
  • Active ingredient 400mg Ibuprofen
  • Higher strengh
  • Easy to swallow
  • Not suitable for children under 12 years

Product Details

Ibuprofen 400mg Tablets are used for the relief of rheumatic and muscular pain, pain of non-serious arthritic conditions, backache, neuralgia, headache and migraine, dental pain and period pains. They are also for the relief of feverishness, colds and influenza.

Trustpilot Reviews

Close X

Please wait...

{{var product.name}}
has been added to your basket


Continue shopping Checkout Now
Continue shopping
Checkout Now